Alert archive / Indiana / Tornado Warnings in 2010

Tornado Warning 14, NWS Northern Indiana

June 5, 2010LaPorte County, Marshall County, Starke County, Indiana

NWS Northern Indiana issued this tornado warning at Jun 5, 2010, 10:56 PM CDT for LaPorte County, Marshall County, Starke County, Indiana. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2010, 10:56 PM CDT (03:56 UTC)
Expired
Jun 5, 2010, 11:38 PM CDT
In force
42 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon

Counties LaPorte County, IN, Marshall County, IN, Starke County, IN

The radar

The Northern Indiana radar (KIWX), 80 km from the middle of the area, began a volume at 03:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 9:11 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.9 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1457 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 249 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1457 J/kg
Mixed-layer CIN
-146 J/kg
Mixed-layer LCL
1235 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
249 m²/s²
0-3 km storm-relative helicity
352 m²/s²
Significant tornado parameter
0.6
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

384 
WFUS53 KIWX 060356
TORIWX
INC091-099-149-060445-
/O.NEW.KIWX.TO.W.0014.100606T0356Z-100606T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1056 PM CDT SAT JUN 5 2010

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* TORNADO WARNING FOR...
  EXTREME SOUTHWESTERN LA PORTE COUNTY IN NORTHWEST INDIANA...
  EXTREME SOUTHWESTERN MARSHALL COUNTY IN NORTH CENTRAL INDIANA...
  STARKE COUNTY IN NORTHWEST INDIANA...

* UNTIL 1145 PM CDT/1245 AM EDT/

* AT 1053 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM WITH STRONG ROTATION 5 MILES SOUTH OF 
  KOUTS...OR 9 MILES EAST OF DE MOTTE...MOVING EAST AT 45 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE STORM INCLUDE...
  NORTH JUDSON...
  KNOX...

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE SAN
PIERRE...LOMAX...ENGLISH LAKE...TOTO...BASS LAKE...WINONA...OBER AND
OAK GROVE.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4135 8646 4118 8647 4117 8663 4118 8694
      4131 8694
TIME...MOT...LOC 0356Z 273DEG 41KT 4124 8699

$$
2 follow-up statements
314 
WWUS53 KIWX 060425
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1225 AM EDT SUN JUN 6 2010

INC091-099-060432-
/O.CAN.KIWX.TO.W.0014.000000T0000Z-100606T0445Z/
LA PORTE IN-MARSHALL IN-
1125 PM CDT SAT JUN 5 2010

...THE TORNADO WARNING FOR EXTREME SOUTHWESTERN MARSHALL AND EXTREME
SOUTHWESTERN LA PORTE COUNTIES IS CANCELLED...

AT 1118 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED
OR MOVED OUT AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY MORNING/500
AM EDT SUNDAY MORNING/ FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND
NORTHWESTERN OHIO.

LAT...LON 4133 8672 4135 8648 4118 8648 4117 8659
      4117 8675
TIME...MOT...LOC 0422Z 264DEG 27KT 4125 8664

$$

INC149-060445-
/O.CON.KIWX.TO.W.0014.000000T0000Z-100606T0445Z/
STARKE IN-
1125 PM CDT SAT JUN 5 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
SOUTHEASTERN STARKE COUNTY...

AT 1118 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS SEVERE
STORM WAS LOCATED 4 MILES SOUTHWEST OF KNOX...AND MOVING EAST AT 30
MPH.

LOCATIONS IMPACTED INCLUDE...
  KNOX...BASS LAKE...WINONA...OBER AND OAK GROVE.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY MORNING FOR
NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWESTERN OHIO.

LAT...LON 4133 8672 4135 8648 4118 8648 4117 8659
      4117 8675
TIME...MOT...LOC 0422Z 264DEG 27KT 4125 8664

$$
127 
WWUS53 KIWX 060438
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1138 PM CDT SAT JUN 5 2010

INC149-060448-
/O.CAN.KIWX.TO.W.0014.000000T0000Z-100606T0445Z/
STARKE IN-
1138 PM CDT SAT JUN 5 2010

...THE TORNADO WARNING FOR SOUTHEASTERN STARKE COUNTY IS CANCELLED...

AT 1135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED OUT
OF THE AREA AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY MORNING FOR
NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWESTERN OHIO.

LAT...LON 4133 8672 4135 8648 4118 8648 4117 8659
      4117 8675
TIME...MOT...LOC 0438Z 264DEG 27KT 4126 8648

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this tornado warning went out at Jun 5, 6:39 PM CDT, 4 hours 17 minutes earlier.

Area forecast discussion, Jun 5, 6:39 PM CDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
739 PM EDT SAT JUN 5 2010

.AVIATION...
COMPLICATED AND BUSY TAF PD AS CONVECTION TO THE WEST GETS GOING
IN EARNEST OVER THE NEXT FEW HOURS. MAIN FOCUS FOR WIDESPREAD
DEVELOPMENT OVER EASTERN IOWA IS EXPECTED TO CONGEAL INTO AN MCS
WITH POTENTIAL FOR STRONG WINDS AND MARCH EAST. AHEAD OF
THIS...ADDNL DEVELOPMENT TAKING PLACE AS BOTH LLEVEL AND MID LEVEL
JET SUPPORT INCREASE ATOP AN UNSTABLE BOUNDARY LAYER. THIS
POTENTIALLY IMPACTS KSBN VERY SOON NEAR 00Z AND HAVE USED EARLY
TEMPO FOR THIS WINDOW...WHILE LATER TEMPO GROUP PRESENT BOTH
TERMINALS HANDLES EXPECTED PASSAGE OF BROAD AREA OF THUNDERSTORMS
OVERNIGHT. BEHIND THIS COMPLEX LINGERING SHRA AND MVFR CIGS ARE
EXPECTED WITH SLOW IMPROVEMENT ON SUNDAY. DIFFICULT TO GAUGE WHEN
LOW CIGS MAY RELEASE AS MODELS SHOW SHRINKING DEWPOINT DEPS WITH
COLD AIR ADVECTION SUNDAY MORNING...AND FOR NOW HAVE
OPTIMISTICALLY SCATTERED OUT KSBN BY EARLY AFTERNOON. WINDS
VEERING AROUND TO NW THROUGH THE NIGHT AS SFC WAVE RIDES ALONG
FRONTAL BOUNDARY WHICH PASSES TO OUR SOUTH LATE TONIGHT.

&&

.PREV DISCUSSION... /ISSUED 232 PM EDT SAT JUN 5 2010/

SHORT TERM...
TONIGHT THROUGH SUNDAY NIGHT...
CONVECTION FROM EARLIER THIS MORNING AND RESULTING CLOUD SHIELD OVER
THE AREA HAS SHIFTED INSTABILITY AXIS AND FOCUS FOR CONVECTIVE
REDEVELOPMENT TO OUR SE SO FOCUS TURNS TO ARRIVAL OF BETTER SYNOPTIC
SCALE FORCING THIS EVENING AND RESULTING REDEVELOPMENT ALONG
APPROACHING FRONTAL WAVE. LARGE SCALE FORCING AT ALL LEVELS EXPECTED
THIS EVENING AS FRONTAL WAVE WILL BE ACCOMPANIED BY 50KT LLJ WHICH
WILL AID IN GOOD LOW LEVEL MOISTURE TRANSPORT...60-70KT MID LEVEL
SPEED MAX...AND ENHANCED UPPER LEVEL DIVERGENCE WITH UPPER JET OVER
GREAT LAKES REGION. ALL THESE INGREDIENTS WILL COMBINE WITH PW
APPROACHING 2 INCHES SO WILL CONTINUE WITH GOING FCST OF LIKELY POPS
AND MENTION OF HVY RAIN. TIMING IN GRIDS STILL ON TRACK AS FRONT
EXPECTED TO MOVE THROUGH THE AREA BY EARLY SUNDAY MORNING...WHICH
SHOULD CLEAR PRECIP OUT OF THE AREA BY MID MORNING. LINGERING CLOUD
COVER AND DECENT CAA BEHIND FRONT SUGGEST MODELS ON TRACK WITH MUCH
COOLER TEMPS SUNDAY...ESPECIALLY MICHIGAN COUNTIES WHERE MORE
EXTENSIVE CLOUD COVER IS EXPECTED. WEAK SFC RIDGING WILL BRING
COOLER DRIER AIRMASS INTO THE AREA SUNDAY NIGHT BRINGING LOWS BACK
DOWN INTO THE 50-55 DEG RANGE.

LONG TERM...

..MONDAY THROUGH SATURDAY...

A COUPLE SYSTEMS OF INTEREST TO WATCH IN THE LONG TERM PERIOD ALONG
WITH POTENTIAL SIGNIFICANT WARMING LATE IN THE PERIOD. GENERALLY
PREFER ECMWF BLENDED WITH CURRENT GRIDS FOR FORECAST DETAILS AND
CONSISTENCY. GFS IN AGREEMENT ON OVERALL PATTERN AS WELL WITH
DIFFERENCES IN TIMING OF FEATURES AS IT LOOKS MUCH FASTER THAN ECMWF
WITH TRANSITION OUT OF ZONAL FLOW PATTERN.

MID LEVEL FLOW WILL BE ZONAL ACROSS THE CONUS TO START THE PERIOD
BUT WILL TRANSITION TO MORE MERIDIONAL FLOW BY THE END OF THE PERIOD
WITH DEVELOPING TROUGH IN THE WESTERN CONUS AND RIDGING IN THE EAST.
THIS SHOULD LEAD TO GRADUAL WARMING OVER THE AREA WITH POTENTIAL FOR
TEMPERATURES INTO THE 90S BY NEXT WEEKEND IF CURRENT SOLUTIONS ARE
CORRECT.

HIGH PRESSURE WILL BE OVER THE AREA ON MONDAY WITH TEMPERATURES NEAR
OR JUST BELOW SEASONAL NORMALS. THIS HIGH WILL SLIDE TO THE EAST
MONDAY NIGHT WITH ANOTHER ROUND OF FAST MOVING WEAK SHORT WAVES AND
POTENTIAL MCS ACTIVITY WHICH COULD IMPACT OUR AREA TUESDAY INTO
WEDNESDAY. LOW LEVEL BAROCLINIC ZONE LOOKS TO BE ACROSS THE REGION
WITH WEAK SURFACE FRONT AND POSSIBLE SURFACE DEVELOPMENT TUE NIGHT
INTO WED. MUCH TOO EARLY FOR MANY FORECAST DETAILS WITH THIS
SCENARIO SO WILL CONTINUE WITH LOW CHANCE POPS THROUGH THIS PERIOD.

MEANWHILE...ENERGY OVER THE PACIFIC WILL HELP DEVELOP A CLOSED LOW
ALONG THE WESTERN CONUS WHICH WILL ALSO HELP TO CARVE OUT A WESTERN
CONUS TROUGH AND ALLOW HEIGHTS TO RISE OVER OUR AREA. ECMWF BRINGS A
WARM FRONT THROUGH THE REGION FRIDAY AFTERNOON INTO FRIDAY NIGHT
WITH POSSIBLE MCS DEVELOPMENT IN THE AREA. HAVE INCLUDED LOW CHANCE
POPS FOR WARM FRONT PASSAGE FRIDAY AFTN INTO FRI NIGHT. THIS SHOULD
ALSO HELP CAP THE REGION ON SAT WITH FRONT TO OUR NORTH AND STRONG
UPPER LEVEL RIDGE DEVELOPING SO REMAINED OPTIMISTICALLY DRY ON DAY 7
WITH VERY WARM TEMPS INTO THE UPPER 80S BUT 90S COULD EASILY OCCUR
WITH RIDGE AND FULL SUN.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLOOD WATCH UNTIL 2 AM EDT /1 AM CDT/ SUNDAY FOR INZ003>009-
     012>018-020-022>027-032>034.

MI...FLOOD WATCH UNTIL 2 AM EDT SUNDAY FOR MIZ077>081.

OH...FLOOD WATCH UNTIL 2 AM EDT SUNDAY FOR OHZ001-002-004-005-015-016-
     024-025.

LM...NONE.
&&

SHORT TERM...LOGSDON
LONG TERM...LASHLEY
AVIATION...LUD
Hazardous weather outlook, Jun 5, 9:18 PM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1018 PM EDT SAT JUN 5 2010

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-070230-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
1018 PM EDT SAT JUN 5 2010 /918 PM CDT SAT JUN 5 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 5AM EDT/4AM CDT. THUNDERSTORMS
ARE EXPECTED ACROSS THE AREA OVERNIGHT AS A LOW PRESSURE SYSTEM
MOVES EAST ALONG A STALLED FRONTAL BOUNDARY. SOME OF THE STORMS
WILL LIKELY BE SEVERE... WITH DAMAGING WINDS... LARGE HAIL... AND
TORNADOES POSSIBLE. LOCALLY HEAVY RAINFALL FROM THE STORMS MAY
ALSO CAUSE SOME FLOODING IN THE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE POSSIBLE AGAIN TUESDAY NIGHT AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-MIZ077-070230-
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
1018 PM EDT SAT JUN 5 2010 /918 PM CDT SAT JUN 5 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 5AM EDT/4AM CDT. THUNDERSTORMS
ARE EXPECTED ACROSS THE AREA TONIGHT AS A LOW PRESSURE SYSTEM
MOVES EAST ALONG A STALLED FRONTAL BOUNDARY. SOME OF THE STORMS
WILL LIKELY BECOME SEVERE... WITH DAMAGING WINDS... LARGE HAIL...
AND TORNADOES POSSIBLE. LOCALLY HEAVY RAINFALL FROM THE STORMS MAY
ALSO CAUSE SOME FLOODING IN THE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE LAKE MICHIGAN
SHORELINE ON SUNDAY. THUNDERSTORMS ARE POSSIBLE AGAIN TUESDAY
NIGHT AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-070230-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1018 PM EDT SAT JUN 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT. SOME OF THE STORMS
COULD BE SEVERE WITH WIND GUSTS OVER 50 KNOTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS AGAIN TUESDAY NIGHT AND
WEDNESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Jun 5, 9:14 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1014 PM EDT SAT JUN 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     FUNNEL CLOUD     EVANSPORT               41.43N  84.40W
06/05/2010                   DEFIANCE           OH   FIRE DEPT/RESCUE

            FIRE DEPARTMENT REPORTS A FUNNEL CLOUD NEAR EVANSPORT

&&

EVENT NUMBER IWX1000638

FISHER
Local storm report, Jun 5, 9:46 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1046 PM EDT SAT JUN 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     TSTM WND DMG     1 W PIONEER             41.68N  84.57W
06/05/2010                   WILLIAMS           OH   LAW ENFORCEMENT

            TREE DOWN ON VEHICLE.

&&

EVENT NUMBER IWX1000639

BML
Local storm report, Jun 5, 10:02 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1102 PM EDT SAT JUN 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TORNADO          4 N LIBERTY CENTER      40.76N  85.28W
06/05/2010                   WELLS              IN   TRAINED SPOTTER

            BRANCHES AND POWER LINES DOWN...HOUSE DAMAGE FROM POWER
            LINES...POSSIBLE TORNADO

&&

EVENT NUMBER IWX1000640

LUD
Local storm report, Jun 5, 10:04 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1104 PM EDT SAT JUN 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TORNADO          4 N LIBERTY CENTER      41.50N  84.01W
06/05/2010                   FULTON             OH   TRAINED SPOTTER

            BRANCHES AND POWER LINES DOWN...HOUSE DAMAGE FROM POWER
            LINES...POSSIBLE TORNADO

&&

CORRECTED COUNTY/STATE...LOCATION

EVENT NUMBER IWX1000640

FISHER
Local storm report, Jun 5, 10:06 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1106 PM EDT SAT JUN 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TORNADO          4 S DELTA               41.52N  84.01W
06/05/2010                   FULTON             OH   EMERGENCY MNGR

            HOUSE WITH STRUCTUAL DAMAGE ON CR7...POSSIBLE TORNADO

&&

EVENT NUMBER IWX1000641

LUD
Local storm report, Jun 5, 10:23 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1123 PM EDT SAT JUN 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TORNADO          4 S DELTA               41.52N  84.01W
06/05/2010                   FULTON             OH   EMERGENCY MNGR

            HOUSE LEVELED ON COUNTY ROAD 7 BETWEEN ROADS A AND B.
            OTHER HOMES MAY ALSO BE DAMAGED. POSSIBLE TORNADO

&&

CORRECTED REMARKS

EVENT NUMBER IWX1000641

FISHER

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 8:56 PM CDTTornado WarningIWXSteuben49 min
Jun 5, 9:44 PM CDTSpecial Marine WarningIWX61 min
Jun 5, 10:55 PM CDTSevere Thunderstorm WarningIWXElkhart, LaGrange, Saint Joseph65 min
Jun 5, 11:19 PM CDTSevere Thunderstorm WarningIWXCass, Fulton, Pulaski, White56 min
Jun 5, 11:25 PM CDTTornado WarningIWXWhite35 min
Jun 5, 11:33 PM CDTTornado WarningIWXElkhart, LaGrange27 min
Jun 5, 11:41 PM CDTSevere Thunderstorm WarningIWXDeKalb, LaGrange, Steuben54 min
Jun 5, 11:49 PM CDTTornado WarningIWXWhite41 min
Jun 5, 11:57 PM CDTSevere Thunderstorm WarningIWXDeKalb, Elkhart, Fulton, Kosciusko, LaGrange, Marshall and 5 more23 min
Jun 6, 12:00 AM CDTTornado WarningIWXLaGrange, Steuben30 min
Jun 6, 12:13 AM CDTSevere Thunderstorm WarningIWXDeKalb, Steuben62 min
Jun 6, 12:20 AM CDTTornado WarningIWXCass, Miami40 min
Jun 6, 12:47 AM CDTTornado WarningIWXGrant, Miami, Wabash35 min
Jun 6, 1:01 AM CDTAreal Flood AdvisoryIWXWhite3 hr
Jun 6, 2:01 AM CDTSpecial Weather StatementIWXBlackford, Grant44 min
Jun 6, 2:26 AM CDTSpecial Weather StatementIWXJay34 min
Jun 6, 3:22 AM CDTSmall Craft AdvisoryIWX8 hr
Jun 6, 3:24 AM CDTRip Current StatementIWX19 hr
Jun 6, 4:54 PM CDTSpecial Weather StatementIWXMiami36 min

Nearby

Tornado Warnings in Indiana, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.